Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Red bumps on the back of throat, excessive sleep, no relief with medicines. Cause?

My daughter went in to doctor yesterday morning with a real bad throat red bumps in the back of her throat She has been sleeping more the normal. Other then that not feeling sick They have her Zithromax and today her throat is not ANY better at all She s had strep before and has gotten very ill. Why isn t she feeling better tonight with the meds Also her friend has mono and she was exposed to it about 4 weeks ago
Asked On : Thu, 25 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Zithromax is good for strep - its convenient dosing and long action are good. (Lingering strep is notorious for inciting the heart (Rheumatic - often silent and diagnosed after many years) or Kidney (Nephritis). It is wise to take on suspicion, even before confirmation-
It takes time - generally 2 days or so to notice improvement. Till then she needs additional measures - symptomatic and supportive.
if by fourth day, she is still sick - you need investigations and change of treatment / earlier, if you suspect any complication
Take care
Wishing her speedy recovery
Good luck
Answered: Thu, 25 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor